# SDR SIMA20140212003

- Difficulty date: February 12, 2014
- Submitted: February 13, 2014
- Operation: Air carrier
- Aircraft: N503AE
- Make and model: Cndair CL6002C10
- Aircraft serial: 10021
- Aircraft time: 28,883 hours, 20,767 cycles
- System (JASC): 3350 · Emergency Lighting
- Part: Light
- Part number: 1317
- Condition: Inoperative
- Location: Cabin
- Stage of operation: IN
- How discovered: C
- Nature of condition: L
- Precautionary procedure: K

## Discrepancy

CEILING EMERGENCY LIGHT, 2ND FROM REAR, DOES NOT ILLUMINATE.  RELAMPED CEILING EMERGENCY LIGHT, 2ND FROM REAR IAW AMM 33-51-09, OPERATIONS CHECKED GOOD.
